# SDR ZW0A0100209

- Difficulty date: April 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND COCKPIT FLOOR PANEL ATTACH ANGLE CRACKED AT STA 121, LBL 2 INCHES.  INSTALLED NEW ANGLE PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-05.
